# SDR A6WA201040856

- Difficulty date: October 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE CUT OUT IS CHAFED IN 3 PLACES.  REPAIRED CHAFED DAMAGE ON CARGO DOOR HANDLE 3 PLACES CUT OUT IAW REO 601R-52-31-141.
